# SDR SWAA2014053028508

- Difficulty date: April 29, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 56,925 hours, 33,696 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 114A5020
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SLAT ACCESS PANEL 624DB CRACKED AT INBD LOWER FASTENER HOLE.  R & R PANEL IAW SRM & DWG.
